Menu

No growth after 9 months on Propecia

Question: “I have heard that by the 8th or 9th month Propecia’s regrowth/thickening will have taken effect. If I haven’t had any growth, now after 9 months, should I give up on Propecia?

Answer: “Medication works differently on each individual.  I would never guarantee Propecia or any drug to any of my patients. There is no cure for hair loss and all drugs have limitations. At the same time, you may not be noticing any growth, but perhaps you notice less hair falling out. Less hair falling out is the effect of Propecia on many people. Good Luck, Dr. Robert Jones”

Share on facebook
Facebook

Dr. Jonathan Huber

Dr. Huber completed his training in medical and surgical hair restoration under the direct guidance of Dr. Robert Jones, one of the world’s most influential, experienced, and trusted hair restoration surgeons.

It was Dr. Jones who pioneered large session FUE and Dr. Huber has uniquely benefitted from Dr. Jones’ direct, one-on-one mentorship by learning the exact same techniques and utilizing the same highly experienced, expertly qualified staff.

To know more about Dr. Jonathan Huber – Click Here

You may follow Dr. Huber on Facebook: Dr. Jonathan Huber and on Instagram: @Dr. Huber